Translator Disclaimer
April 2009 A central limit theorem via differential equations
Taral Guldahl Seierstad
Ann. Appl. Probab. 19(2): 661-675 (April 2009). DOI: 10.1214/08-AAP557

Abstract

In a paper from 1995, Wormald gave general criteria for certain parameters in a family of discrete random processes to converge to the solution of a system of differential equations. Based on this method, we show that if some further conditions are satisfied, the parameters converge to a multivariate normal distribution.

Citation

Download Citation

Taral Guldahl Seierstad. "A central limit theorem via differential equations." Ann. Appl. Probab. 19 (2) 661 - 675, April 2009. https://doi.org/10.1214/08-AAP557

Information

Published: April 2009
First available in Project Euclid: 7 May 2009

zbMATH: 1166.60018
MathSciNet: MR2521884
Digital Object Identifier: 10.1214/08-AAP557

Subjects:
Primary: 60F05
Secondary: 05C80

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.19 • No. 2 • April 2009
Back to Top